-14%Sold out
Methycobal With Vitamin B12 500ug 50x10s
RM460.00 RM295.00
Rowatinex Capsules 10x10s
RM77.50 RM63.00
Paracap Paracetamol 500mg 50x10s
RM235.00 RM201.00
Product Registration / Notification
MAL20014030X
Indications/Uses
For relief of fever and pain.
Dosage/Direction for Use
For children aged 1 to 6 years. Give in 6 hourly intervals; not more than 4 times a day.
Indication |
Pain Relief & Fever |
---|---|
Categories |
OTC, Over The Counter Medicine |
Category: OTC
Product Registration / Notification
MAL20014030X
Product Description
Paracetamol 120 mg/5 mL.
A pink coloured with strawberry-flavoured in form of a suspension.
Action
Pharmacology:Â Pharmacodynamics:Â Paracetamol is a centrally acting analgesic and antipyretic with minimal anti-iflammatory properties.
Analgesic: The mechanism of analgesic action has not been fully determined. Paracetamol may act predominantly by inhibiting prostaglandin synthesis in the central nervous system (specifically cyclooxygenase (COX)-2) and, to a lesser extent, through a peripheral action by blocking pain-impulse generation.
The peripheral action may also be due to inhibition of prostaglandin synthesis or to inhibition of the synthesis or actions of other substances that sensitize pain receptors to mechanical or chemical stimulation.
Antipyretic:
Paracetamol act centrally on the hypothalamic heat-regulating center to produce peripheral vasodilation resulting in increase blood flow through the skin, sweating and heat loss. Paracetamol reduces fever by inhibiting the formulation and release of prostaglandins in the CNS and by inhibiting endogenous pyrogens at the hypothalamic thermoregulator center.
Pharmacokinetics:
Following oral administration paracetamol is rapidly absorbed.
Paracetamol absorption takes place mainly in the small intestine and therefore the rate of absorption is depending on the rate of gastric emptying. It has been shown that drugs which delay gastric emptying also delay the absorption of paracetamol whereas metoclopramide (a drug which increases the rate of gastric emptying) accelerates absorption of the analgesic through the total amount absorbed doses not increase.
The presence of food in the stomach has also been reported to reduce the rate of absorption of paracetamol. Alterations in gastric pH have no appreciable effect on paracetamol absorption. During absorption, the amount of paracetamol which is inactivated is negligible and it has been shown that pracetamol does not affect gastric mucosal permeability and does not produce mucosal bleeding.
Peak plasma concentrations are reached 1 hour after absorption. The plasma half life is 1 to 3 hours.
Paracetamol penetrates the brain and is present in breast milk of human.
Paracetamol is metabolized by the microsomal enzyme system of the liver. This metabolism is mainly to the glucuronide and sulphate conjugates, accounting for approximately 49% and 26% of the ingested dose respectively. About 4% is excreted as free paracetamol. Other minor pathways include the production of cathecol derivatives and cysteine conjugates (via glutathione). Paracetamol excretion is rapid and occurs via the urine.
Indications/Uses
For relief of fever and pain.
Dosage/Direction for Use
For children aged 1 to 6 years. Give in 6 hourly intervals; not more than 4 times a day.
Be the first to review “Paracap Paracetamol 500mg 50x10s” Cancel reply
Order Processing Time and Standard Shipping
Most orders are processed within 2 business days upon receiving the order. Orders placed before 1:00pm (GMT+8:00) should be received within 1-7 business days. Orders placed on Saturdays, Sundays or public holidays are handled on the Monday or the first working day after. (Working days exclude Saturdays, Sundays and public holidays). Order processing may take a longer time during peak or festive seasons.Â
Please expect 2-5 working days for West Malaysia (Peninsular) and 5-10 working days for East Malaysia (Sabah/Sarawak) to receive the order once the shipment is out for delivery.
Any changes on delivery address is not allowed after payment is made.
There are times where order processing time will take longer than usual, such as Pre-Order items or hot selling items that may run out of stock. Should there be such a situation, Siang Pharmacy will contact you to on the soonest available date. If you do not agree to wait for the provided date, we reserve the right to cancel the order and refund to you. Please refer to the Refund Policy and Terms of Service for more details.
We will ensure that all products that are shipped have proper packaging but we do not warranty that damages or poor handling by third parties may occur during transit. The customer is responsible to inform us at 04-583 3000 upon receiving and inspecting the product. Kindly refer to the Refund Policy and Terms of Service for more details.
Delayed or Lost Orders
A parcel is considered lost after it has been in the postal system for a period of 15 business days. We cannot take responsibility for delays caused by courier services, especially during peak seasons or other unforeseen circumstances (such as natural disasters, pandemic, war, riot, state of emergency, movement control order or abrupt termination of the third party services). Although orders normally take much less time than that, we are unable to dispatch a replacement until this period of time has elapsed or unless the parcel has been confirmed as lost by the courier service.Â
Wrong or Incomplete Address
If your package is returned to us due to an incorrect or incomplete address, you must pay all delivery cost to re-deliver your order to a corrected address. We are not responsible for the loss of your order if the address provided at checkout is incomplete or incorrect.
International or Overseas Shipping
We do not provide any delivery services beyond the borders of Malaysia. Any purchase to be delivered outside of Malaysia will only be delivered to you at a local address, the rest of the shipping arrangements will be the responsibility of the customer.
Shipping to East Malaysia is restricted to selected items, typically for items below a volumetric weight of 30kg. Should there be any special request, you may contact us at 011-21689983.
Shipping Costs
Please refer to the shipping fee calculated upon check out. Shipping costs are calculated based on the volumetric weight of each purchased product. Shipping costs may be waived or reduced during certain promotion periods, using voucher codes, discount codes or automatically adjusted based on certain criteria. Users of the site may have to login with a valid user account to enjoy such benefits. Siang Pharmacy reserves the right to update or amend any shipping costs at any time without prior notice.
Â
*Free Pharmacy reserves the right to update, remove or amend any part of the Shipping policy at any time without prior notice.
RELATED PRODUCTS
Glyprin Dispersible 100mg 3x10s
Product Registration / Notification
MAL20001570XZProduct Description
Glyprin Dispersible 100mg 3x10s
Aspirin + Glyprin, the active ingredient is the most widely use drug in the world for pain relief. More recently, it has use as an antiplatelet agent to prevent thrombosis and embolism. Other then that, it has formulated as an enteric coated low-dose preparation for the prophylaxis. After that, it treatment of transient ischemic attacks (TIA) and other thromboembolic disorders.Ingredients of Aspirin + Glyprin
Each vegetable capsule contains:- Aspirin ……………………………………100mg
- Glycine ……………………………………45mg
Kidz PCM 250 Suspension Orange 60ml
Product Description
Kidz PCM 250 Suspension is available in either an orange flavoured, orange coloured suspension. Indications: For the relief of fever and mild to moderate pain in children, including headache and toothache. Bottles of 60ml.Ingredient / Content
Each 5ml contains – Paracetamol ….. 250mg
Preservatives – Methyl Hydroxybenzoate ….. 0.1%w/v Propyl Hydroxybenzoate ….. 0.01%w/v Sodium Benzoate ….. 0.1%w/v
Neobun Plaster 10s
Product Description
Neobun analgesic plaster, muscle ache, Pain relief toothache headache, backache. Description Properties Use for relieve muscle pain analgesic muscle ache Pain relief, toothache, headache. How to use Clean and dry area for application or take off after a shower peel off the protective film and apply analgesic plaster area with pain medication. It should be to change the plaster every 12 or 24 hours Cautions • For external use only. • Avoid contact with the eyes, Don’t use at sensitive skin or wounded area.Panadol Soluble 30x4s
Product Registration / Notification
MAL19930450XRZProduct Description
Paracetamol 500mg Sodium 427mg When you are suffering from headaches and body aches, you need rapid relief. Panadol Soluble is absorbed more quickly than ordinary Panadol tablets and gets to work twice as fast. It comes in a lemon flavored effervescent tablet. When you got aches, pains or fever related to cold and flu, you can count on Panadol Soluble to deliver rapid, gentle relief. And it’s gentle on your stomach, too. Features & Benefits Panadol Soluble is a paracetamol-based analgesic that provides fast, gentle temporary relief of pain and discomfort associated with: *Headaches *Body Aches *Muscular Aches & Pain *Cold & Flu Symptoms *Joint Pain/Osteoarthritis *Period Pain *Toothaches *Sore Throat Panadol Soluble also relieves fever.Vicks Vaporub 10g 1s
Product Registration / Notification
MAL19910209XProduct Description
- On chest and throat, temporarily relieves cough due to minor throat and bronchial irritation associated with the common cold
- On muscles and joints, temporarily relieves minor aches and pains of muscles and joints
Ingredient / Content
Regular: Camphor (synthetic) 4.8% (Cough suppressant and topical analgesic) Eucalyptus oil 1.2% (Cough suppressant) Menthol 2.6% (Cough suppressant and topical analgesic)Lemon: Camphor (synthetic) 4.7% (Cough suppressant and topical analgesic) Eucalyptus oil 1.2% (Cough suppressant) Menthol 2.6% (Cough suppressant and topical analgesic)
Reviews
There are no reviews yet.